Finitistic spaces in L-Topological spaces

T. Baiju, Sunil Jacob John

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper the concept of finitistic spaces in L-topological spaces is introduced by means of α-Q-covers of open L subsets. Also a characterization of finitistic spaces in the weakly induced L-topological spaces is obtained. Moreover the behavior of finitistic spaces under various types of maps such as fuzzy perfect maps is also investigated.

Original languageEnglish
Pages (from-to)47-56
Number of pages10
Issue number1
Publication statusPublished - 05-2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Finitistic spaces in L-Topological spaces'. Together they form a unique fingerprint.

Cite this